# SDR SIMA20150512006

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,771 hours, 25,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CABIN EMER LIGHT AT LT OVERWING EMER EXIT MARKER SIGN INOPERATIVE.  RESET EMER LIGHT INVERTER AT LT OVERWING EXIT IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
